# SDR SCNA20230412125

- Difficulty date: April 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 68,697 hours, 26,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  745168:  2L EVACUATION SLIDE GRIT BAR WILL NOT STAY IN THE RETAINER.  RESOLUTION: ADJUSTED RETAINER REF. AMM 25-61-00.
